Ramsey Theorems and the Property of Baire
Publications du Département de mathématiques (Lyon), no. 2B (1985), pp. 109-115.
@article{PDML_1985___2B_109_0,
     author = {Voigt, Bernd},
     title = {Ramsey {Theorems} and the {Property} of {Baire}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {109--115},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {2B},
     year = {1985},
     zbl = {0589.54005},
     mrnumber = {848827},
     language = {en},
     url = {http://www.numdam.org/item/PDML_1985___2B_109_0/}
}
TY  - JOUR
AU  - Voigt, Bernd
TI  - Ramsey Theorems and the Property of Baire
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1985
DA  - 1985///
SP  - 109
EP  - 115
IS  - 2B
PB  - Université Claude Bernard - Lyon 1
UR  - http://www.numdam.org/item/PDML_1985___2B_109_0/
UR  - https://zbmath.org/?q=an%3A0589.54005
UR  - https://www.ams.org/mathscinet-getitem?mr=848827
LA  - en
ID  - PDML_1985___2B_109_0
ER  - 
Voigt, Bernd. Ramsey Theorems and the Property of Baire. Publications du Département de mathématiques (Lyon), no. 2B (1985), pp. 109-115. http://www.numdam.org/item/PDML_1985___2B_109_0/

[Car xx] Carlson, T.J., in preparation, cf., [CS 84].

[Car yy] Carlson, T.J., An infinitary version of the Graham-Leeb-Rothschild theorem, to appear in JCT(A). | MR 871386 | Zbl 0663.05006

[CS 84] Carlson, T.J., Simpson, S.G., A dual form of Ramsey's theorem, Advances in Mathematics, 53, 1984, 265-290. | MR 753869 | Zbl 0564.05005

[ELL 74] Ellentuck, E., A new proof that analytic sets are Ramsey, J. Symbolical Logic, 39 (1974), 163-165. | MR 349393 | Zbl 0292.02054

[ER 75] Erdos, P., Problems and Results in Combinatorial Number Theory, Asterisque, Soc. Math. de France 24-25 (1975), 295-310. | MR 374075 | Zbl 0562.10029

[ER 50] Erdos, P., Rado, R., A combinatorial theorem, J. London Math. Soc. 25 (1950), 249-255. | MR 37886 | Zbl 0038.15301

[GP 73] Galvin, F. Prikry, K., Borel Sets and Ramsey's Theorem, The Journal of Symbolic Logic, Volume 38, 1973, 193-198. | MR 337630 | Zbl 0276.04003

[Mil 75] Milliken, K., Ramsey's theorem with sums or unions, J. Comb. Th. A, 18 (1975), 276-290. | MR 373906 | Zbl 0323.05001

[PSV 84] Promel, H.J., Simpson, S.G., Voigt, B., A dual form of Erdös-Rado's canonization theorem, preprint, Bielefeld 1984, 30 p. | MR 847547 | Zbl 0603.05003

[PV xx] Promel, H.J., Voigt, B., Baire sets of k-parapeter words are Ramsey, to appear in Trans. Amer. Math. Soc. | MR 797054 | Zbl 0577.05008

[PV yy] Promel, H.J., Voigt, B., Canonical forms of Borel-measurable mappings Δ:[ω] ω , to appear in J. Combin, Th. (A). | MR 814423 | Zbl 0645.05013

[PR 82] Pudlak, P., Rodl, V., Partition theorems for systems of finite subsets of integers, Disc. Math. 39 (1982), 67-73. | MR 677888 | Zbl 0486.05006

[Rai 84] Raisonner, J., A mathematical proof of S. Shelah's theorem on the measure problem and related results, Isräel J. of Math. 48 (1984), 48-56. | MR 768265 | Zbl 0596.03056

[VOI 84] Voigt, B., Ellentuck type theorems, preprint, Bielefelf 1984, 26 p.